MathSciNet Relay Station
MathSciNet bibliographic data
MR460656 30A86 (44A25 31B20)
Calderon, A. P.; Calderon, C. P.; Fabes, E.; Jodeit, M.; Rivière, N. M. Applications of the Cauchy integral on Lipschitz curves. Bull. Amer. Math. Soc. 84 (1978), no. 2, 287–290.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement